Nerve pain from injection in hip10 days back I got a neurobion injection administered. The nurse was very well trained so there is no issue there but I started having pain from next day. I was told to use cold compress which I did for 3 days but it didn't give me much relief. Then I was told to take pain killer enzoflam . This helped me to go about my daily chores and I thought I was fine now. But today I woke up with excruciating pain. The pain starts in the hip on the site of injection and goes upward towards the waist.
There are no external signs of any inflammation. The doctor thinks that a nerve may have got touched during the insertion of the needle.
Any homeopath remedy for my pain ? Please help with your valuable advice. Many thanks in advance.
Sungho1 on 2018-06-30
FEEDBACK ON DAY 4
♡ anuj srivastava 4 years ago
Sungho1 3 years ago
♡ anuj srivastava 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.